# SDR SWIA2020011447662

- Difficulty date: December 21, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 14,592 hours, 7,957 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SURFACE OF LAV. SERVICE DOOR. (C-CHECK) RO 1/11/2020  REMOVED CORROSION ON INTERNAL SURFACE OF LAV. SERVICE DOOR. DOOR NOMINAL: 0.050". MAX. MATERIAL REMOVED: 0.005". NON SIG ALLOWABLE: 0.001". REMAINING MATERIAL: 0.045". LAV. SERVICE DOOR IS OUT OF LIMITS. REMOVED AND REPLACED DAMAGED LAV. SERVICE DOOR. REF EMB SRM. AMM. DEPTH GAUGE ASSET #: 7641. CAL. DUE: 11-27-20.
